# SDR 08FDEA01545

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53610318265
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C 12A PREVIOUSLY EMBODIED SB A300-53-6137, IMPROVMENT OF FITTING ON C12A, IN BAD CONDITION (ANGLE A536-10318-265.  REPAIR PERFORMED IAW SRM 53-12-13 FIG 201 IAW RAS/70503839/019/2008 ISS A, APPROVED BY EA 6-5312-115285.
